MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EMPOWR PARTIAL KNEE; EMPOWR PARTIAL KNEETM, TIBIAL BASEPLATE, NP, SIZE 4, RM-LL

ENCORE MEDICAL L.P. EMPOWR PARTIAL KNEE; EMPOWR PARTIAL KNEETM, TIBIAL BASEPLATE, NP, SIZE 4, RM-LL
Model Number 357-02-104
Health Effect - Clinical Code Pain (1994)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to knee pain.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as knee pain.The previous surgery and the surgery detailed in this event occurred 6 months and 2 weeks apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements and showed no non-conforming material reports (ncmr) associated with the main contributor component listed in the complaint.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to knee pain.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
EMPOWR PARTIAL KNEE
Common Device Name
EMPOWR PARTIAL KNEETM, TIBIAL BASEPLATE, NP, SIZE 4, RM-LL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
Manufacturer Contact
kiersten soderman
9800 metric blvd.
austin, TX 78758-5445
MDR Report Key12882826
Report Number1644408-2021-01327
Device Sequence Number4802695
Product Code HSX
UDI-Device Identifier00190446295198
UDI-Public(01)00190446295198
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K191325
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2025
Device Model Number357-02-104
Device Catalogue Number357-02-104
Device Lot Number196Z1006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer11/25/2021
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
247-02-104 LOT 160Z1006; 347-08-704 LOT 166Z1010
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale